# SDR 2025FA0000419

- Difficulty date: June 23, 2025
- Submitted: June 23, 2025
- Operation: General aviation
- Aircraft: N457AD
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70030
- Aircraft time: 1,551 hours, 497 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Hose Connector
- Condition: Leaking
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 72 MONTH SCHEDULED MAINTENANCE INPUT AT BOMBARDIER SERVICES (UK) LTD AT BIGGIN HILL AIRPORT, UNDER WO 283560 - TASK REQUIRED TO PERFORM FUNCTIONAL CHECK OF THE OXYGEN PASSENGER REGULATOR UNIT IAW BD700-AJ35-21-01-00AAA-340-B-A. TEST FAILED AND OXYGEN LEAK WAS FOUND UPON INSPECTION IN THE AFT LAV PSU WHEN PASSENGER OXYGEN FLOW WAS ACTIVE. INVESTIGATION REVEALED OXYGEN HOSE FOUND DISCONNECTED BEHIND THE PSU (PASSENGER OXYGEN AUTO FAIL MESSAGE FAILS TO EXTINGUISH ON DESCENT).  INTERNAL OCCURRENCE REPORT RAISED TO RECORD THE EVENT AND DEFECT CARD RAISED TO CONNECT THE OXYGEN LINE FITTING OPERATION / LEAK CHECK TO AFT LAV / TOILET IAW BD700-A-J20-17-00AAA-711A-A . OXYGEN MASK SYSTEM TO BE CARRIED DURING INPUT.
